# SDR UPS96420024

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AREA AFT OF BULK CARGO COMPARTMENT, FOUND CORROSION ON INNER FLANGE OF FRAME AT BS 2220 NEAR RIGHT OUTFLOW VALVE.  CORROSION DAMAGES OUT OF LIMITS IAW SRM 51-10-01.  REPLACED FRAME AT BS 2220 IAW SRM 53-10-01.
